# SDR SWIA201642762

- Difficulty date: October 6, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 23,062 hours, 14,845 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 310 CORRODED.  REPLACED THE FRAME IAW REO. PRESSURE CHECKED GOOD, NO LEAKS.
